# SDR SIMA0441

- Difficulty date: February 13, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT LEFT OVERWING ESCAPE HATCH MISSING.  FOUND DURING FLOORBOARD REPLACEMENT.  MAINTENANCE INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
